... started me on a .25mg dose per day. While it works perfectly for the rls, about a week ago I started noticing that I was getting some muscle twitches during the day. I had one around my knee, which lasted about a week and is gone now. Another one around my right rib cage which is gone now as well. But I have also been having one in my right eyelid that is super annoying! I'm really hoping that goes away too, but not so far. Has anyone else ever experienced this from ropinirole and if so, did the muscle tics continue or eventually subside? I'm wondering if cutting the pill with alleviate the twitching but the pill is only a quarter milligram so I'm thinking if I cut it in half, it probably will no longer be therapeutic
- Ropinirole Information for Consumers
- Ropinirole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ropinirole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 3 answers
Posted 29 Jun 2011 • 5 answers
Posted 14 Jul 2013 • 3 answers
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 24 May 2016 • 0 answers